Advertisement

Algebra and Logic

, Volume 24, Issue 6, pp 471–476 | Cite as

Strong Δ 2 0 categoricity

  • C. J. Ash
  • S. S. Goncharov
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    C. J. Ash, "Stability of recursive structures in hyperarithmetical degrees," Preprint, Monash Univ. (1984).Google Scholar
  2. 2.
    C. J. Ash, "Categoricity in hyperarithmetical degrees," Preprint, Monash Univ. (1984).Google Scholar
  3. 3.
    S. S. Goncharov, "On the number of nonautoequivalent constructivizations," Algebra Logika,16, No. 3, 257–282 (1977).Google Scholar
  4. 4.
    S. S. Goncharov, "Self-stability and computable families of constructivizations," Algebra Logika,14, No. 6, 647–680 (1975).Google Scholar
  5. 5.
    S. S. Goncharov, "Limit equivalent constructivizations," Tr. Inst. Mat. Sib. Otd. Akad. Nauk SSSR, 2, Nauka, Novosibirsk (1982).Google Scholar
  6. 6.
    S. S. Goncharov, "The problem of the number of nonautoequivalent constructivizations," Dokl. Akad. Nauk SSSR,251, No. 2, 271–274 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • C. J. Ash
  • S. S. Goncharov

There are no affiliations available

Personalised recommendations